MathSciNet Relay Station
MathSciNet bibliographic data
MR2031786 47B49 (47L35)
Xie, Jinhai; Lu, Fangyan A note on 2-local automorphisms of digraph algebras. Linear Algebra Appl. 378 (2004), 93–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement